Katedra Matematyki Stosowanej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1978] [1977] [1974] [1971] [1955]
1-9 z 9.

2000

9.
The history of the least squares method. (Polish), ZESZYTY NAUKOWE WSP W ZIELONEJ GÓRZE (2000), 17-23
7.
Hyperbolicity, expansivity and shadowing for the class of normal operators, FUNCTIONAL DIFFERENTIAL EQUATIONS vol. 7 (2000), 147-156
6.
The implementation of the Allili-Kaczy'nski algorithm for the construction of a chain homomorphism induced by a multivalued map vol. 1, 2 (2000), "International Conference on Differential Equations (Berlin, 1999)", World Scientific Publishing
4.
Joanna Orewczyk, K.Holly
Applications of the Carathéodory theorem to PDEs, ANN. POLON. MATH. 73 (2000), no. 1, 1--27